On automorphisms of Boolean algebras embedded in P (ω)/fin

Tom 150 / 1996

Magdalena Grzech Fundamenta Mathematicae 150 (1996), 127-147 DOI: 10.4064/fm-150-2-127-147

Streszczenie

We prove that, under CH, for each Boolean algebra A of cardinality at most the continuum there is an embedding of A into P(ω)/fin such that each automorphism of A can be extended to an automorphism of P(ω)/fin. We also describe a model of ZFC + MA(σ-linked) in which the continuum is arbitrarily large and the above assertion holds true.

Autorzy

  • Magdalena Grzech

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek